MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP T1 PPS SO 5X95MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP T1 PPS SO 5X95MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection of product in the warehouse, debris was found in the sterile packaging.No adverse consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the provided photograph identified that there is debris in sterile packaging.Reported event is confirmed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The work instruction for the operation where the manufacturing deviation is likely to have occurred (i000132 rev 17) was reviewed and found to be adequate information informing the operator to inspect packaging for foreign material inside the sterile packaging.Device is used for treatment.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.Review of complaint history identified additional similar complaints for the reported item(s) and no additional complaints for the reported part and lot combination(s).Complaints are monitored through monthly complaint review (reference (b)(4) and (b)(4)) in order to identify potential adverse trends.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The likely condition of the device when it left zimmer biomet, or the root cause of the reported event cannot be determined.
 
Event or Problem Description
There is no additional information to report.
 
Additional Manufacturer Narrative
His follow-up report is being submitted to relay additional information.Visual evaluation of the returned product found a foreign fiber in the sterile packaging that is unacceptable to (b)(6).This complaint has been confirmed by evaluation of the returned product.The likely condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event is the operator not following the provided work instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
TPRLC 133 MP T1 PPS SO 5X95MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15600832
Report Number0001825034-2022-02296
Device Sequence Number2263210
Product Code KWA
UDI-Device Identifier00880304515253
UDI-Public(01)00880304515253(17)320114(10)7121714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-108050
Device Lot Number7121714
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer11/02/2022
06/22/2023
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date11/04/2022
06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown